# SDR EGRA954

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 10514101111
- Condition: Scored
- Location: M/R
- Part time: 2,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BLADE BOLT HAS SCORE MARKS ON BOLT SURFACE BEYOND LIMITS. REPLACED BOLT.
